# SDR CHQA200800227

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N840RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145725
- Aircraft time: 12,752 hours, 12,415 cycles
- Engine: Allsn AE3007A
- Engine time: 16,688 hours, 14,016 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3633501003
- Part serial: 0249
- Condition: Inoperative
- Location: Te Flaps
- Part time: 12,764 hours, 12,422 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6010, LGA TO CMH - WHILE ON APPROACH TO CMH THE FLAPS WERE SELECTED TO 9 THE CREW RECEIVED A FLAP FAIL MESSAGE WITH THE FLAPS REMAINING AT ZERO.  MAINTENANCE REPLACED THE LEFT FLAP VELOCITY SENSOR AND THE FLAPS OPERATED NORMALLY.
